You are not logged in.



Unread posts

The guest access to this forum was limited. Overall there are 246 Postings in this thread.
To read them all you should register yourself.

Dear visitor, welcome to FertilityZone . If this is your first visit here, please read the Help. It explains in detail how this page works. To use all features of this page, you should consider registering. Please use the registration form, to register here or read more information about the registration process. If you are already registered, please login here.

AndreaD

Newbie

  • "AndreaD" started this thread

Posts: 15

Reg: Oct 4th 2007

Location: England

  • Send private message

1

Tuesday, October 9th 2007, 9:23am

CLOMID - Side effects

Is anyone else getting really dehydrated on clomid ? :(

It's my first month on it & I'm thirsty constantly. Hot flashes at night are horrible but the thirstiness is all the time.

Just wondered if anyone else had this ?

Thank you

x

Posts: 9

Reg: Sep 26th 2007

Location: london

  • Send private message

2

Tuesday, October 9th 2007, 10:31am

yep yep yep!!
me too.
My hot flushes are really bad towards the evening and in the night i am constantly chucking my covers off then throwing them back on! lmao
And no matter how much i drink i am constantly thirsty with a dry mouth and headache.
Its my first month aswell. I hope things get better for you.

good luck
xxxx
TTC 2.5 years
PCOS
Clomid OCT :BFN:
Clomid NOV ?








AndreaD

Newbie

  • "AndreaD" started this thread

Posts: 15

Reg: Oct 4th 2007

Location: England

  • Send private message

3

Tuesday, October 9th 2007, 10:48am

Thanks for your response. At least I know I'm not alone !

I've had no abdominal pain but yesterday (CD9) and today I have felt dizzy, nauseous & constantly thirsty. And there was me thinking I'd escaped any side affects ! :8o:

Still no sore abdomen or anything like that though and I hope it stays that way. They've also made me really drowsy which is strange because I've read that a lot of women felt wide awake and almost high on clomid !!

Apparently the side affects ease off after ov though so hopefully only a few more days ...
:rolleyes:
x

Pootle

Megastar

Posts: 7,078

Reg: Mar 31st 2007

Location: By the coast

Children: 2 beautiful girls.

  • Send private message

4

Tuesday, October 9th 2007, 2:07pm

Not had the thirsty thing but can relate to the hot flushes. I take my pills just before bed and end up throwing off the covers every night!

x






My family is complete...I am grateful every day

DD1, natural miracle, 2005
DD2, IVF miracle, 2008


Allie

Newbie

Posts: 87

Reg: Sep 16th 2007

Location: Greater Manchester

  • Send private message

5

Tuesday, October 9th 2007, 8:57pm

RE: An annoying side effect...

Quoted

Originally posted by AndreaD
Is anyone else getting really dehydrated on clomid ? :(

It's my first month on it & I'm thirsty constantly. Hot flashes at night are horrible but the thirstiness is all the time.

Just wondered if anyone else had this ?

Thank you

x


Yep - I was thirsty.

Took the first month in the evening & slept awfully, leading to terrible headache & spacyness, this month on double dose took in the morning & it was a breeeeeze.

Just keep a big bottle of water to hand.

If it helps, the side-effects lessen the further away you get from the last pill.

HTH

:xxx3:
:dust: to all

The guest access to this forum was limited. Overall there are 246 Postings in this thread.
To read them all you should register yourself.




FERTILITYZONE